Publication certificate of published paper will be issue on the request of author

View Detail:- IJMR Publish Peer-Reviewed Journals and it is valid as per UGC regulation.Print and Online (SJIF)

Volume6,Issue1,Jan-July,2014


Particular (14)

Author Names : W.Ritha* and I.Antonitte Vinoline** *,** Department of Mathematics, Holy Cross College (Autonomous)

DOI:18.A003.ijmr.2023.J15I01.200001.88768110

Author Names : Dr. G.Nirmala* and N.Vanitha** *Associate Professor (Mathematics), Kunthavai Naachiyaar Govt. Arts C

DOI:18.A003.ijmr.2023.J15I01.200001.88768111

Author Names : Dhritikesh Chakrabarty Department of Statistics, Handique Girls’ College, Guwahati – 781001, Ass

DOI:18.A003.ijmr.2023.J15I01.200001.88768112

Author Names : Sanjay Jain* and Chander Shakher** *Department of Mathematical Sciences, Government College, Ajmer A

DOI:18.A003.ijmr.2023.J15I01.200001.88768113

Author Names : Garima and Romika Yadav Indira Gandhi University, Rewari (Haryana), India

DOI:18.A003.ijmr.2023.J15I01.200001.88768114

Author Names : Dr. G.Nirmala* and R.Anju** *Associate Professor of Mathematics, PG & Research, Dept. of Mathematics

DOI:18.A003.ijmr.2023.J15I01.200001.88768115

Author Names : Rishi Kumar Department of Mechanical Engineering, Deenbandhu Chhotu Ram University of Science & Tech

DOI:18.A003.ijmr.2023.J15I01.200001.88768116

Author Names : A.Rameshkumar*, R.Palanikumar** and S.Deepa*** *Head, Department of Mathematics, Srimad Andavan Arts

DOI:18.A003.ijmr.2023.J15I01.200001.88768117

Author Names : Naresh Kumar Aggarwal*, Chander Bhan Gupta**, Anil Kumar Sharma*** and Sanjay Kumar**** *Department

DOI:18.A003.ijmr.2023.J15I01.200001.88768118

Author Names : Hari Kishan*, Megha Rani** and Deep Shikha*** *Department of Mathematics, D.N. College, Meerut, Indi

DOI:18.A003.ijmr.2023.J15I01.200001.88768119

Author Names : Dr. G. Nirmala* and G. Suvitha** *Associate Professor, P.G & Research Department of Mathematics, K.N

DOI:18.A003.ijmr.2023.J15I01.200001.88768120

Author Names : S.Lakshmi* and N.Durgadevi** *Principal, Government Arts and Science College, Peravurani – 614 804

DOI:18.A003.ijmr.2023.J15I01.200001.88768121

Author Names : Giniswamy* and P.G. Maheshwari ** *Department of Mathematics, PES College of Science, Arts and Commerce Mandya, Karnataka, India-571401 **Department of Mathematics, Government First Grade College, Vijayanagar Bangalore, Karnataka, India-560104

DOI:18.A003.ijmr.2023.J15I01.200001.88768122

Author Names : Meenu Mittal* , T.P. Singh** and Deepak Gupta*** *Research Scholar (Mathematics), M.M.University, Mullana **Professor ,Deptt. of Mathematics, Yamuna Institute of Engg. &Technology, Gadholi, Yamunanagar ***Professor & Head, Deptt. of Mathematics,

DOI:18.A003.ijmr.2023.J15I01.200001.88768123